MathSciNet Relay Station
MathSciNet bibliographic data
MR2180904 (2006i:26002) 26A15 (26A18 65D17)
Zhou, Xinlong On multivariate subdivision schemes with nonnegative finite masks. Proc. Amer. Math. Soc. 134 (2006), no. 3, 859–869 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement